# SDR UALA2008111706541

- Difficulty date: November 17, 2008
- Submitted: November 19, 2008
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 64,584 hours, 18,644 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Repair
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SKIN REPAIR DENTED STA 610, STA 620, STR 15L TO 16L.  MAJOR REPAIR ACCOMPLISHED.  REMOVED EXISTING REPAIR DOUBLER AND ACP'D SCRIBE LINE INSPECTIONS PER 757-53A0092 S/B AND ACP'D HFEC PER 757 NDT 6-51-00-19 AND 6-51-00-16, NO INDICATIONS NOTED.  FABRICATED A NEW SKIN, DOUBLERS, TRIPLERS, FILLERS, AND STRUCTURAL FILLERS PER TIMCO REO-G12490 REV A AND UAL EVA 72120.
